Journal article icon

Journal article

Probabilistic Reachability and Safety for Controlled Discrete Time Stochastic Hybrid Systems

Actions


Access Document


Authors


Journal:
Automatica Journal of IFAC
Volume:
44
Issue:
1
Pages:
2724-2734
Publication date:
2008-01-01
DOI:
ISSN:
0005-1098
URN:
uuid:e1c7a809-1f5e-4148-b50e-ed9ea872f6d3
Local pid:
cs:7997

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP